Dear Sunny Tang members,

A reminder that there will be no class on May 29th.

Fiurthermore, the schedule has been updated again.

Family Martial Arts Fitness Program (All Ages)
Intro Level Duration: 1 hour
Wednesday: 5:00 – 6:00pm
Saturday: 10:00am – 11:00am (no change)

Intermediate Level Weapons classes:
Duration: 1 hour
Wednesday: 6:00 – 7:00pm – Short Weapon
Thursdays: 6:00 – 7:00pm – Nan Dao

High Performance Wushu Martial Arts (Advanced Level)
Duration: 2 hours
Tuesday: 6:00 – 8:00pm
Thursday: 6:00 – 8:00pm
Saturday: 11:00am – 1:00pm (no change)

Wing Chun Kung Fu (Self Defense)
Duration: 1.5 hours
Tuesday: 8:00 – 9:30pm (no change)
Thursday: 8:00 – 9:30pm (no change)

Google meet code: yjx-vuqq-uzf
Link: https://meet.google.com/yjx-vuqq-uzf 

Thank you,